Unique determination of the convolutions of measures in Rm,m⩾2, by their restriction to a set
Restrictions are indicated on a complex-valued measure Μ in the spaceR m ,m ⩾ 2., under which the n-fold convolution Μn*,n ⩾ 2, is uniquely determined by its values on any semispacex1<r, r∃R.
KeywordsConvolution Unique Determination
Unable to display preview. Download preview PDF.
- 1.I. A. Ibragimov, “On the determination of an infinitely divisible distribution function from its values on a semiline,” Teor. Veroyatn. Primen.,22, No. 2, 393–399 (1977).Google Scholar
- 2.A. N. Titov, “On the determination of a convolution of identical distribution functions from its values on a half line,” Teor. Veroyatn. Primen.,26, No. 3, 610–611 (1981).Google Scholar
- 3.M. M. Blank, “On distributions whose convolutions coincide on a semiaxis,” Teor. Funktsional. Anal. i Prilozhen. (Kharkov), No. 41, 17–25 (1984).Google Scholar
- 4.I. V. Ostrovskii, “Generalization of the Titchmarsh convolution theorem and the complex-valued measures uniquely determined by their restrictions to a half-line,” Lecture Notes in Math., No. 1155, Springer, Berlin (1985).Google Scholar
- 5.A. I. Il'inskii, “The normality of a multidimensional infinitely divisible distribution which coincides with a normal distribution in a cone,” Lect. Notes in Math., No. 1155, Springer, Berlin (1985).Google Scholar
- 6.Yu. V. Linnik (Ju. V. Linnik) and I. V. Ostrovskii, Decomposition of Random Variables and Vectors, Am. Math. Soc., Providence (1977).Google Scholar